# SDR DXTA2023100296940

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 14,027 hours, 10,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE REQUIRES EXCESSIVE FORCE TO CLOSE OR OPEN DOOR.  PROGRESSIVELY GETTING WORSE //SIGNOFF// LUBED ALL DOOR PINS AND ADJUSTED DOOR SOCKETS, DOOR NOW OPENS NORMALLY FROM THE INSIDE AND OUTSIDE IAW CE-S&OXL/XLS MM 52-10-0L
